# SDR FDEA201001120087

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 7075T6050C
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR WEB CORRODED AT RT WING FUEL SHUTOFF VALVE AT VALVE MATING  SURFACE AREA.   ACCOMPLISHED EA NR F-5710-131557, WING RT REAR SPAR CORROSION AT FUEL SHUTOFF VALVE.  MAJOR REPAIR.
